advertisement
Question
Posted by: Thea | 2007/05/09

AANHOUDENDE "SPOTTING"

Hi doc, ek het nog altyd swaar maandstondes gehad, maar nog nooit probleme nie. Nou skielik het ek ongeveer 'n week na my vorige maandstonde skielik begin met "spotting". Dit het aangehou tot my volgende periode begin het. Ek het toe 4 skoon dae gehad en gister gesien die "spotting" is terug. Wat kan die oorsaak wees?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It could be a problem with the uterus or cervix. You should see your gynaecologist.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement